UNEMPLOYMENT-INSURANCE AND CYCLICAL GROWTH

Autor(en): GLOMBOWSKI, J
KRUGER, M
Stichwörter: Business & Economics; Economics; Mathematical Methods In Social Sciences; Mathematics; Mathematics, Interdisciplinary Applications; Social Sciences, Mathematical Methods
Erscheinungsdatum: 1984
Herausgeber: SPRINGER
Journal: LECTURE NOTES IN ECONOMICS AND MATHEMATICAL SYSTEMS
Volumen: 228
Startseite: 25
Seitenende: 46
ISSN: 00758442

Show full item record

Page view(s)

1
Last Week
0
Last month
0
checked on Mar 2, 2024

Google ScholarTM

Check